Mathematical behavior of the solutions of a class of hyperbolic-type equation

Erhan Pişkin, Hazal Yüksekkaya

Öz


In this paper, we consider hyperbolic-type equations with initial and Dirichlet boundary conditions in a bounded domain. Under some suitable assumptions on the initial data and source term, we obtain nonexistence of global solutions for arbitrary initial energy.

Tam Metin:

PDF

Referanslar


Georgiev, V., Todorova, G., Existence of a solution of the wave equation with nonlinear damping and source term, Journal of Differential Equations, 109, 295-308, (1994).

Levine, H.A., Instability and nonexistence of global solutions to nonlinear wave equations of the form Putt = Au + F(u), Transactions of the American Mathematical Society,, 192, 1-21, (1974).

Levine, H.A., Some additional remarks on the nonexistence of global solutions to nonlinear wave equations, SIAM Journal on Applied Mathematics, 5, 138-146, (1974).

Messaoudi, S.A., Blow up in a nonlinearly damped wave equation, Mathematische Nachrichten, 231, 105-111, (2001).

Vitillaro, E., Global existence theorems for a class of evolution equations with dissipation, Archive for Rational Mechanics and Analysis, 149, 155-182 (1999).

Messaoudi, S. A., Global existence and nonexistence in a system of Petrovsky, Mathematical Analysis and Applications, 265(2), 296-308, (2002).

Wu, S.T., Tsai, L.Y., On global solutions and blow-up of solutions for a nonlinearly damped Petrovsky system, Taiwanese Journal of Mathematics, 13(2A), 545-558 (2009).

Chen, W., Zhou, Y., Global nonexistence for a semilinear Petrovsky equation, Nonlinear Analysis, 70, 3203-3208, (2009).

Alshin, A.B., Korpusov, M.O., Sveshnikov, A.G., Blow up in nonlinear Sobolev type equations, Walter De Gruyter, 2011.

Hu, B., Blow up theories for semilinear parabolic equations, Springer, 2011.

Samarskii, A.A., Galaktionov, V.A., Kurdyumov, S.P., Mikhailov, A.P., Blow-up in Quasilinear Parabolic Equations, Walter de Gruyter, 1995.

Adams, R.A., Fournier, J.J.F., Sobolev Spaces, Academic Press, 2003.

Pişkin, E., Sobolev Spaces, Seçkin Publishing, 2017. (in Turkish).

Pişkin, E., Existence, decay and blow up of solutions for the extensible beam equation with nonlinear damping and source terms, Open Mathematics, 13, 408-420, (2015).

Li, M.R., Tsai, L.Y., Existence and nonexistence of global solutions of some system of semi-linear wave equations, Nonlinear Analysis, 54(8), 1397-1415, (2003).

Zhou, Y., Global existence and nonexistence for a nonlinear wave equation with damping and source terms, Mathematische Nachrichten, 278(11), 1341.1358, (2005).


Refback'ler

  • Şu halde refbacks yoktur.


Telif Hakkı (c) 2018 Erhan Pişkin, Hazal Yüksekkaya

Creative Commons License
This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.